# SDR DALA2025010700155

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,647 hours, 29,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 L2 DOOR CANNOT BE OPENED FROM THE OUTSIDE OF THE AIRCRAFT. CORRECTIVE ACTION: FOUND ICE IN THE OUTER DOOR HANDLE MECH. THAWED ICE OUT AND DOORS OPS CHECKS NORMAL REF B757 AMM 52-00. (6918564)
